MAUDE Adverse Event Report: KARL STORZ SE & CO. KG 26775C CADIERE COAGULATING & DISSECTING ELECTRODE; L-HOOK ELECTRODE

KARL STORZ SE & CO. KG 26775C CADIERE COAGULATING & DISSECTING ELECTRODE; L-HOOK ELECTRODE
Model Number 26775C
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device shows melted insulation at or near the distal tip where it failed the hi-pot insulation test.The appearance indicates the electrode has splits and groves at distal tip of l-hook.Will forward it to the factory for further evaluation.
 
Event or Problem Description
Allegedly, per the facility the insulation at the tip of the coagulating and dissecting l-hook electrode did not insulate the cautery tip and could have burned the patient.

Brand Name
26775C CADIERE COAGULATING & DISSECTING ELECTRODE
Common Device Name
L-HOOK ELECTRODE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, gm,usa
MDR Report Key10002816
Report Number9610617-2020-00054
Device Sequence Number11282267
Product Code GEI
UDI-Device Identifier04048551072288
UDI-Public4048551072288
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944796
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26775C
Device Catalogue Number26775C
Device Lot NumberUQ03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2020
Initial Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;